EconPapers    
Economics at your fingertips  
 

Efficient E-Tickets Fare Scheme for Time-Typed Services

Sattar J Aboud (), Moustafa Al-Fayoumi and Mohammad Al-Fayoumi
Additional contact information
Sattar J Aboud: Department of Computer Science and Technology, Bedfordshire University, UK
Moustafa Al-Fayoumi: Department of Computer Science, Princess Summaya University for Technology, Jordan
Mohammad Al-Fayoumi: Department of Computer Science, Al-Isra University, Amman, Jordan

Journal of Internet Banking and Commerce, 2017, vol. 22, issue 01, 01-20

Abstract: In this scheme, we compute the fare that the passengers should pay based on the time of service for entry and exit of the scheme. The information and communication technologies let the use of e-tickets, which assists to decrease charges and enhance the control of the communications. But, these schemes should be secure anti-fraud and they should also protect passengers’ privacy. Thus, we have considered the security specifications for the time-typed schemes and we have introduced the scheme for every of the e-tickets fare schemes. The schemes propose robust privacy for good passengers. It means that, the service issuer does not capable to reveal the information of its passenger and, also dissimilar trips of the same passenger are not linkable. Also, anonymity for passenger can be revoked when they behave badly. The scheme has been applied and its result has been gauged. The outcome observes that scheme is appropriate to be employed in e-tickets fare scheme while they provide the better result with the high-quality mobile phone.

Keywords: Privacy; Mobile Applications; E-Commerce; Applied Cryptography (search for similar items in EconPapers)
JEL-codes: A11 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.icommercecentral.com/open-access/effic ... rvices.php?aid=85634 Full text (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:joibac:0092

Access Statistics for this article

Journal of Internet Banking and Commerce is currently edited by Vijaya Lakshmi, Nahum Goldmann and Dale Pinto

More articles in Journal of Internet Banking and Commerce
Bibliographic data for series maintained by Dale Pinto ().

 
Page updated 2025-03-19
Handle: RePEc:ris:joibac:0092